Polynomial approximation in Bergman spaces

  • R. Akgün Balikesir Univ., Turkey


The purpose of this work is to obtain Jackson and converse inequalities of the polynomial approximation in Bergman spaces. Some known results presented for the moduli of continuity are extended to the moduli of smoothness. We proved some simultaneous approximation theorems and obtained the Nikolskii – Stechkin inequality for polynomials in these spaces.
How to Cite
Akgün, R. “Polynomial Approximation in Bergman Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 435-48, http://umj.imath.kiev.ua/index.php/umj/article/view/1850.
Research articles